# SDR UHLA2013011700043

- Difficulty date: January 17, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 23,209 hours, 14,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT I/B CF I SEAT TRACK, ALSO GOUGED AREA.  REMOVED AND REPLACED RIGHT I/B CF I SEAT TRACK IAW SRM 51-43-03 AND 51-43-04.
